Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Inferior wall ischemia. On Hydrochlorothiazide medication, stopped it. Going to the gym for exercise, weight lifting. Will this increase ischemia?

69 yrs.Male,medium- built, have inferior wall ischemia as shown in tread mill test. Was taking 1 tab of Hydrochlorothiazide 12.5 mg for 6 months but later discontinued as didnt suite. Resumed visiting Gym for free hand exercise & light weight lifting of 15 Kg. Work out duration 30 min. Feeling better with occasional & little breathing strain but feel better with deep breathing Question - any chance of increasing ischemia condition
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hydrochlorothiazide is prescribed to reduce high blood pressure.
If you were taking it for reduction of high BP,then sudden withdrawal might have resulted in increasing your BP.
Since you are also suffering from inferior wall ischemia,you should take some medicine for that.Without any medication
You may aggravate your ischemia and BP,so you should consult some cardiologist and take medications to protect your heart.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor